Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Jul 3, 2012, 4:39 PM EDT for Bulloch County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2012, 4:39 PM EDT (20:39 UTC)
- Expired
- Jul 3, 2012, 5:30 PM EDT
- In force
- 51 min
- Issued by
- NWS Charleston, SC
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 72 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.7 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2583 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1031 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003
WWUS82 KCHS 032039
SPSCHS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EDT TUE JUL 3 2012
GAZ100-101-116-138-032130-
BULLOCH-EFFINGHAM-INLAND BRYAN-INLAND LIBERTY-
439 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...
EFFINGHAM...LIBERTY AND BRYAN COUNTIES THROUGH 530 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LEEFIELD TO
BLITCHTON...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BLITCHTON...BROOKLET...DENMARK...ELLABELL...GEORGIA SOUTHERN...
GROVELAND...LANIER...LEEFIELD...NEVILS...PEMBROKE...REGISTER...
STATESBORO AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3246 8194 3248 8155 3244 8153 3242 8154
3236 8148 3209 8139 3194 8156 3214 8178
3218 8178 3223 8181 3224 8184
TIME...MOT...LOC 2040Z 045DEG 7KT 3242 8159 3216 8144
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:35 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 3, 3:35 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 335 PM EDT TUE JUL 3 2012 .SYNOPSIS... A STRONG UPPER RIDGE WILL REMAIN WEST OF THE AREA WHILE A SURFACE TROUGH PERSISTS INLAND THROUGH THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... LATE AFTERNOON AND EVENING CONVECTION SHOULD BE MAINLY CONFINED TO LOCATIONS WEST OF INTERSTATE 95 WHERE THE WEAKEST LOW LEVEL CAP...AND HENCE THE BEST INSTABILITY...WILL BE LOCATED. SOME ISOLATED CONVECTION MAY CONTINUE INTO THE LATE EVENING...BUT END BEFORE MIDNIGHT. I CAN'T RULE OUT ANOTHER WARNING OR TWO DUE TO THE REASONABLY HEALTHY MLCAPE IN EXCESS OF 2500 J/KG AND DCAPE AS HIGH AS 1500 J/KG AS OF LATE THIS AFTERNOON...BUT THERE WILL NOT BE ANY THREAT OF WIDESPREAD SEVERE WEATHER. IN SUMMARY...A FAIRLY TYPICAL PULSE CONVECTIVE AFTERNOON FOR THE INTERIOR WITH NOT MUCH AT THE COAST. TEMPS WILL OF COURSE BE VARIABLE NEAR CONVECTION...BUT GENERALLY WILL REACH MAXIMUM VALUES AROUND 5 PM AND SLOWLY DECREASE THROUGH THE EVENING AND OVERNIGHT...BOTTOMING OUT IN THE 70S EVERYWHERE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY AND WEDNESDAY NIGHT...THE PROMINENT UPPER RIDGE AND ANTICYCLONE WILL REMAIN CENTERED OVER THE CENTRAL CONUS WHILE BAGGY TROFFING SLOWLY SLIDES SOUTHWARD FROM THE MID ATLANTIC. BY LATE WEDNESDAY NIGHT THE TROF AND SOME LOWERING HEIGHTS WILL BEGIN SNEAKING INTO THE NORTHERN REACHES OF THE FORECAST AREA. AT THE SURFACE...THE AREA WILL CONTINUE TO BE CAUGHT INTO BETWEEN THE SUB TROPICAL HIGH TO THE EAST AND A SURFACE TROF POSITIONED INLAND. AS SUCH...THE PRIMARY FORCING AVAILABLE FOR PRECIPITATION WILL BE DIURNAL HEATING AND SURFACE DESTABILIZATION...CONVERGENCE ALONG THE SEA BREEZE...AND CONVERGENCE WITHIN THE SURFACE TROF IN THE VICINITY. OVERALL THE ENVIRONMENT IS NOT OVERLY IMPRESSIVE WITH LI VALES IN THE -1 TO -3 C RANGE DUE TO SLIGHT WARMING IN THE MID LEVELS AND A HINT OF A CAP AROUND 800 MB. VARIOUS MODEL SOLUTIONS SHOW MOST OF THE AFTERNOON CONVECTION OCCURRING WEST OF THE AREA NEAR THE SURFACE TROF. I HAVE KEPT THE INHERITED POP SCHEME IN PLACE WHICH SHOWS SLIGHT CHANCE TO CHANCE POPS ACROSS INLAND AREAS. EXPECT HIGHS IN THE MID TO UPPER 90S INLAND WITH AFTERNOON HEAT INDEX VALUES IN THE 100-105 DEGREE RANGE DUE TO SOME LOWER DEW POINTS. MOST OF THE CONVECTION WILL DIMINISH AFTER SUNSET...BUT WITH THE TROF SLOWLY MOVING IN FROM THE NORTH ISOLATED SHOWERS/STORMS COULD CONTINUE IN SOME AREAS. LOWS WILL FALL INTO THE MID TO UPPER 70S. THURSDAY THROUGH FRIDAY...THE GENERAL SETUP WILL REMAIN THE SAME THROUGH FRIDAY WITH THE ONLY DIFFERENCE BEING THE PROXIMITY OF THE WEAK UPPER TROF AND ANY IMPULSES ASSOCIATED WITH IT. 500 MB TEMPS WILL GRADUALLY FALL THROUGH THE PERIOD...REACHING AROUND -8C BY FRIDAY. THIS WILL RESULT IN LI VALUES AROUND -5 OR -6 EACH DAY...WITH HIGHER PWATS APPROACHING 2 INCHES AT TIMES. NO SIGNIFICANT CHANGES WERE MADE TO THE GOING FORECAST WHICH FEATURES 30-40 POPS EACH DAY WITH THE POTENTIAL FOR AT LEAST ISOLATED ACTIVITY PERSISTING INTO THE OVERNIGHT. TEMPS FEATURE A SLIGHT COOLING TREND DUE TO A SLIGHT FALLING OF HEIGHTS ALOFT...BUT WILL REMAIN ABOVE NORMAL THROUGH THE END OF THE WEEK. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... THE BROAD TROUGH ALOFT WILL BEGIN TO DIMINISH THROUGH THE WEEKEND...WITH A WEAK RIDGING PATTERN DEVELOPING IN ITS PLACE. MOISTURE AND CONVERGENCE WILL REMAIN ENHANCED WITHIN AN INLAND SURFACE TROUGH THAT WILL UNDERGO SEVERAL STAGES OF WEAKENING AND STRENGTHENING THROUGH THE PERIOD. LATEST NUMERICAL MODEL SOLUTIONS SUGGEST THE SURFACE PATTERN WILL BE WEAKEST FRIDAY AND SATURDAY...AS THE ATLANTIC RIDGE ATTEMPTS TO BUILD BACK OVER THE COASTLINE. THE SURFACE TROUGH THEN RESTRENGTHENS FROM THE NORTH SUNDAY AND MONDAY...AS SOME ADDITIONAL SHORTWAVE ENERGY SLIPS INTO THE REGION FROM THE GREAT LAKES. WILL MAINTAIN MENTION OF ISOLATED TO SCATTERED SHOWERS/THUNDERSTORMS EACH DAY ACCORDINGLY...ESPECIALLY DURING THE TIMES OF MAX HEATING/INSTABILITY OF THE AFTERNOON/EARLY EVENING HOURS. HIGH TEMPERATURES WILL GENERALLY RANGE FROM THE LOW TO MID 90S EACH AFTERNOON...STILL A FEW DEGREES WARMER THAN SEASONAL NORMALS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... RIGHT NOW...VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE TAF PERIOD. I HAVE PRETTY HIGH CONFIDENCE THAT THE CONVECTION WILL STAY CLEAR OF KCHS. I AM A LITTLE LESS CERTAIN AT KSAV...BUT AT THIS TIME I WILL HOLD OFF AMENDING UNLESS IT BECOMES MORE CLEAR. EXTENDED AVIATION OUTLOOK...VFR CONDITIONS WILL PREVAIL. && .MARINE... WIND WILL PICK UP A BIT FROM THE SOUTH AND SOUTHWEST THIS EVENING AS THE LEE TROF GOES THROUGH ITS DIURNAL INTENSITY MAXIMUM...BUT WILL STILL BE WELL BELOW ANY HEADLINE CRITERIA. SEAS MAY BUMP UP A BIT TO 3 FEET IN THE OUTER MOST GEORGIA WATERS...WITH 1 TO 2 FEET ELSEWHERE. WEDNESDAY THROUGH SUNDAY...THE LOCAL WATERS WILL CONTINUE TO BE LOCATED BETWEEN ATLANTIC HIGH PRESSURE TO THE EAST AND AN INLAND TROUGH TO THE WEST. SOUTH TO SOUTHWEST WINDS AT OR BELOW 15 KT WILL PREVAIL FOR THE MOST PART...WITH SEAS 1 TO 3 FT ACROSS THE NEARSHORE WATERS AND 3 TO 4 FT ACROSS THE OUTER MARINE ZONES. THE INLAND SURFACE TROUGH WILL BE ON A STEADY STRENGTHENING TREND AS THE WEEK PROGRESSES...TIGHTENING THE PRESSURE GRADIENT WITH THE ATLANTIC SURFACE HIGH. SOUTH/SOUTHWEST FLOW COULD SURGE UP TO 15 TO 20 KT AT TIMES...ESPECIALLY WEDNESDAY NIGHT...HOWEVER WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. && .TIDES/COASTAL FLOODING... TIDES HAVE BEEN RUNNING ABOUT 1/4 FOOT ABOVE ASTRONOMICALLY PREDICTED LEVELS ALL DAY. A CONTINUATION OF THESE ANOMALIES WOULD KEEP LEVELS JUST BELOW ADVISORY CRITERIA IN CHARLESTON...AND SEVERAL INCHES BELOW CRITERIA AT FORT PULASKI. AT THIS TIME...I WILL HOLD OFF ON AN ADVISORY FOR THIS EVENING...BUT WILL MONITOR CLOSELY OVER THE NEXT FEW HOURS AND ISSUE A SHORT LIVED ADVISORY IF NEEDED FOR LATER THIS EVENING. IN ANY EVENT...IT WILL BE A LOW IMPACT TYPE OF EVENT WITH ONLY THE MOST VULNERABLE LOCATIONS SEEING ANY KIND OF SEA WATER. TIDES WILL REMAIN ELEVATED ON WEDNESDAY...AND WITH THE TIME OF HIGH TIDES IN THE LATE EVENING...THERE MAY NOT BE A LOT OF BEACH FOR THOSE PLANNING TO ATTEND OCEANSIDE INDEPENDENCE DAY FESTIVITIES. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ALSHEIMER SHORT TERM...BSH LONG TERM...79 AVIATION...JHP MARINE...ALSHEIMER/BSH TIDES/COASTAL FLOODING...ALSHEIMER
Hazardous weather outlook, Jul 3, 3:48 PM EDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 348 PM EDT TUE JUL 3 2012 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>052-042000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 348 PM EDT TUE JUL 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 3, 3:18 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
318 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG 7 ENE SYLVANIA 32.80N 81.54W
07/03/2012 SCREVEN GA PUBLIC
THE PUBLIC REPORTED A TREE DOWN.
&&
EVENT NUMBER CHS1200447
DPBSpecial weather statement, Jul 3, 3:46 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
346 PM EDT TUE JUL 3 2012
GAZ101-032030-
EFFINGHAM-
346 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EFFINGHAM COUNTY
THROUGH 430 PM EDT...
AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR BLANDFORD...MOVING SOUTH AT 5 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
EDEN...GUYTON...MARLOW...MELDRIM...PINEORA...RINCON...SPRINGFIELD AND
STILLWELL...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3236 8146 3241 8122 3225 8118 3211 8140
3214 8141 3215 8140 3216 8141 3219 8142
3221 8141 3221 8143
TIME...MOT...LOC 1946Z 348DEG 3KT 3228 8132Local storm report, Jul 3, 4:15 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
415 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG 3 NW APPLETON 33.07N 81.41W
07/03/2012 ALLENDALE SC LAW ENFORCEMENT
A DEPUTY REPORTED ONE TREE DOWN ALONG HIGHWAY 125.
&&
EVENT NUMBER CHS1200448
DPBSpecial weather statement, Jul 3, 4:23 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
423 PM EDT TUE JUL 3 2012
GAZ087-088-100-032115-
BULLOCH-JENKINS-SCREVEN-
423 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...JENKINS AND
BULLOCH COUNTIES THROUGH 515 PM EDT...
AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM SCARBORO TO
PARKERS...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...DOVER...EMMALANE...HERNDON...HOPEULIKIT...MIDDLEGROUND...
MILLEN...PERKINS...PORTAL...ROCKY FORD...SCARBORO...WESTSIDE AND
WOODCLIFF...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3288 8213 3292 8209 3293 8196 3296 8188
3295 8182 3294 8180 3258 8158 3246 8194
3251 8197 3257 8203 3261 8201 3266 8209
3282 8215
TIME...MOT...LOC 2023Z 062DEG 8KT 3276 8189 3267 8177Local storm report, Jul 3, 4:34 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
434 PM EDT TUE JUL 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG 2 ENE GUYTON 32.34N 81.37W
07/03/2012 EFFINGHAM GA FOREST SERVICE
THE GEORGIA FORESTRY COMMISSION REPORTED A FEW LARGE
LIMBS DOWN. LIMBS WERE GREATER THAN 6 INCHES IN
DIAMETER.
&&
EVENT NUMBER CHS1200449
DPBSpecial weather statement, Jul 3, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
439 PM EDT TUE JUL 3 2012
GAZ100-101-116-138-032130-
BULLOCH-EFFINGHAM-INLAND BRYAN-INLAND LIBERTY-
439 PM EDT TUE JUL 3 2012
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF BULLOCH...
EFFINGHAM...LIBERTY AND BRYAN COUNTIES THROUGH 530 PM EDT...
AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM LEEFIELD TO
BLITCHTON...MOVING SOUTHWEST AT 10 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BAY...BLITCHTON...BROOKLET...DENMARK...ELLABELL...GEORGIA SOUTHERN...
GROVELAND...LANIER...LEEFIELD...NEVILS...PEMBROKE...REGISTER...
STATESBORO AND STILSON...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PENNY SIZE HAIL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HAVE AN ACTION PLAN READY IN THE EVENT THIS STORM STRENGTHENS OR A
WARNING IS ISSUED. CONTINUE TO MONITOR NOAA WEATHER RADIO ALL HAZARDS
FOR THE LATEST WEATHER INFORMATION.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3246 8194 3248 8155 3244 8153 3242 8154
3236 8148 3209 8139 3194 8156 3214 8178
3218 8178 3223 8181 3224 8184
TIME...MOT...LOC 2040Z 045DEG 7KT 3242 8159 3216 8144The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:13 PM EDT | Special Weather Statement | CHS | Screven | 32 min |
| Jul 3, 2:26 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 64 min |
| Jul 3, 3:46 PM EDT | Special Weather Statement | CHS | Effingham | 44 min |
| Jul 3, 4:04 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 56 min |
| Jul 3, 4:23 PM EDT | Special Weather Statement | CHS | Jenkins | 52 min |
| Jul 3, 4:50 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Jenkins, Screven | 55 min |
| Jul 3, 5:42 PM EDT | Special Weather Statement | CHS | Bulloch | 48 min |
| Jul 3, 5:51 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans | 54 min |
| Jul 3, 6:34 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Evans | 41 min |
| Jul 3, 6:57 PM EDT | Severe Thunderstorm Warning | CHS | Evans, Tattnall | 48 min |
| Jul 3, 2:51 PM EDT | Special Weather Statement | CHS | Allendale | 24 min |
| Jul 3, 3:18 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 57 min |
| Jul 3, 3:34 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton | 56 min |
| Jul 3, 4:41 PM EDT | Special Weather Statement | CHS | Hampton | 49 min |
| Jul 3, 4:48 PM EDT | Coastal Flood Advisory | CHS | 5 hr |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.